Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Due to my high blood pressure for which am taking lozart h m

Premium Questions

doctor1 MD

something might go wrong due to my fluctuating blood pressure . These polyps and the high blood pressure ... for my high blood pressure? My father also suffers with high blood pressure and takes medication. He also ...

doctor1 MD

not sleep and always getting Head heaviness and in the morning there is high blood pressures for which ... feeling head heaviness and high blood pressure. Due to unstable blood pressure I totally fed up. Please ...

doctor1 MD

with no problem but only slept for one hour, the same thing tonight. I am a 73 year old female with high blood pressure which is under control with medication. Is it safe to take more than 10 mg of melatonin in order ...

doctor1 MD

also. He the prescribed what I'm using now. But the problem is that my High Blood Pressure still ...I'm taking Cilacar 10 and Tellista 80 in the morning. These two drugs were replaced by doctor on 1 ...

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood pressure has elevated from 130's over 80 to 175 over 70. I have changed doctors because of moving to a new ...

Public Forum Discussions

doctor1 MD

24 two times daily.My mother has high blood pressure so she is taking anti hypertensives for many ... to continue for 2 months after which she was adviced to go the doctor but due to some work she went out ...

doctor1 MD

my mother in law is suffering from high blood pressure which shoots up to 200/120 some times and she also had stroke due to this in last 8 years. somebody has suggested her to take Amtas ...

doctor1 MD

Thursday-02/23 metaprolol 25mg 2 x a day for high blood pressure, I have lost maybe 9 - 10 lbs due ... and they thought I had C.DIF which I did not. They released me the next day and advised to take cephalexin 500mg ...

doctor1 MD

I was not feeling too good and saw the doctor yesterday and she checked my pressure. It was at 160/90 and she gave me ponstan and pcm which i didnt take. Then this morning i checked again and it was at 130 ...

doctor1 MD

My brother has high blood pressure and had a stroke at the beginning of the year, and then a couple ... question is this, does he really need to be taking 3 blood pressure meds? One of the pills he takes makes ...

doctor1 MD

Hello Samuel kevin here. Thank you for listening to me.Should I be worried about my blood pressure? I am 69 years of age and I have been treated for blood pressure for many years.I take 2.5mg ...

doctor1 MD

I have a Hx of high blood and used a beta blocker metoprolol for 2yrs . which I stopped taking ... experiencing visual disturbances. I m seeing black spots in my eyes. could this be associated with high blood ...

doctor1 MD

Hi! My wife is at 31 weeks in her pregnancy. She has been taking pressure tablets due to a severe pre eclampsia she had last year in February which we had to terminate the pregnancy. Her blood ...

doctor1 MD

neck which pumps harder when I am trying to sleep, Due to stress a year ago, I was put back on a high ... medicine due to my need to stop taking a Statin medication. I started taking organic shakes that included ...

doctor1 MD

Bowel obstruction due to adhesions from surgery. Now I have high blood pressure which is a new symptom ... obstruction. Is the polyetheline glycol causing the high blood pressure ? Is the Cartia ( diltiazem ) casing ...

Mobile Questions and Answers

doctor1 MD

Hello Welcome to healthcaremagic. You will have headache espicially behind your head, dizziness, nausea or vomiting.If a person is hypertensive for a long time then they might also have blurred vision,chest pain and lot more. Hope i could answer.Take care Dr.Moumita Chakraborty

doctor1 MD

No it is for cold and cough. Not for high BP. Better to consult doctor and get prescription. Please hit thanks if you like my answer.

doctor1 MD

Hi Thanks for using healthcare magic Puffers contain neurotoxin in their organs which cause decrease blood pressure . This toxin deadens the tongue and lips, and induces dizziness and vomiting, followed by numbness and rapid heart rate, decreased blood pressure, and muscle paralysis. The toxin paralyzes diaphragm muscles and stops the person who has ingested it from breathing. Thanks